# SDR HNAA2013080900457

- Difficulty date: August 9, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 62,434 hours, 69,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT IS INOPERATIVE AT ROW 3.  R & R BULB.  OPS CHECKED GOOD IAW MM 33-51-11.
